# SDR Z5FA121710N540CS1

- Difficulty date: December 17, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N540CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605516
- Aircraft time: 5,296 hours, 3,841 cycles
- Engine: Pwc PW545B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 0839
- Condition: Defective
- Location: Mlg
- Part time: 3,448 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW EXTENDED GEAR AND DID NOT GET RT MAIN GEAR DOWN INDICATION. FOLLOWING AFM CHECK LIST A ROTARY TEST FUNCTION FOR THE LANDING GEAR WAS PERFORMED AND THE RT GEAR BULB DID ILLUMINATE.  CREW ELECTED TO DECLARE AN EMERGENCY AND DIVERTED DUE TO RUNWAY LENGTH AND EMERGENCY FACILITIES. THE LANDING GEAR WAS BLOWN DOWN AND THE RT GEAR DOWN INDICATION STILL DID NOT ILLUMINATE. THE CREW ELECTED TO DO A SLOW FLY-BY FOR TOWER OBSERVATION. AS THE CREW WAS COMING IN ON APPROACH THE TOWER DID NOTICE THAT THE GEAR WAS DOWN.  AS SOON AS THE TOWER GAVE THAT INDICATION, THE CREW GOT THE 3 GREEN INDICATIONS.  CREW LANDED ACFT WITHOUT INCIDENT, TAXIED OFF RUNWAY AND HAD ACFT TOWED TO FBO.  MX REPLACED RT MAIN GEAR ACTUATOR, A GEAR RETRACTION TEST WAS PERFORMED SATISFACTORILY AND A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED. ACFT WAS RETURNED TO SERVICE.
